Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 18, NWS Tallahassee, FL

February 10, 2013Henry County, Houston County, Alabama; Clay County, Early County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 10, 2013, 8:37 PM CST for Henry County, Houston County, Alabama; Clay County, Early County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 10, 2013, 8:37 PM CST (02:37 UTC)
Expired
Feb 10, 2013, 9:15 PM CST
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Henry County, AL, Houston County, AL, Clay County, GA, Early County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2013-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2013-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WUUS52 KTAE 110237
SVRTAE
ALC067-069-GAC061-099-110315-
/O.NEW.KTAE.SV.W.0018.130211T0237Z-130211T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
837 PM CST SUN FEB 10 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HENRY COUNTY IN SOUTHEAST ALABAMA...
  NORTHERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
  SOUTHERN CLAY COUNTY IN SOUTHWEST GEORGIA...
  EARLY COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 915 PM CST/1015 PM EST/

* AT 935 PM EST/835 PM CST/...THE NATIONAL WEATHER SERVICE HAS   
DETECTED A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  REPORTS OF NUMEROUS TREES DOWN AND MEASURED WINDS 
NEAR 60 MPH HAVE BEEN RELAYED TO THE NATIONAL WEATHER SERVICE. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FORT GAINES TO 
COWARTS...OR ALONG A LINE EXTENDING FROM PECAN TO WILSON MILL...AND 
MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ASHFORD...COLUMBIA AND BLAKELY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. IF
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

&&

LAT...LON 3164 8495 3162 8494 3162 8482 3157 8482
      3156 8480 3154 8482 3149 8482 3150 8480
      3145 8479 3130 8488 3125 8492 3107 8493
      3107 8503 3121 8546 3122 8547 3166 8514
TIME...MOT...LOC 0236Z 278DEG 34KT 3167 8500 3117 8531

$$

15-HARRIGAN
1 follow-up statement
769 
WWUS52 KTAE 110305
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1005 PM EST SUN FEB 10 2013

ALC067-069-110315-
/O.CAN.KTAE.SV.W.0018.000000T0000Z-130211T0315Z/
HOUSTON AL-HENRY AL-
905 PM CST SUN FEB 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENRY AND NORTHERN
HOUSTON COUNTIES IS CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3129 8491 3134 8503 3162 8484 3162 8483
      3157 8482 3156 8480 3154 8482 3149 8482
      3149 8481 3149 8480 3147 8481 3144 8480
      3130 8488
TIME...MOT...LOC 0305Z 278DEG 34KT 3163 8468 3113 8499

$$

GAC061-099-110315-
/O.CON.KTAE.SV.W.0018.000000T0000Z-130211T0315Z/
EARLY GA-CLAY GA-
1005 PM EST SUN FEB 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EST
FOR SOUTHEASTERN CLAY AND CENTRAL EARLY COUNTIES...

AT 1003 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG 
A LINE EXTENDING FROM 9 MILES EAST OF SUTTONS CORNER TO 18 MILES 
SOUTH OF BLAKELY...MOVING EAST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3129 8491 3134 8503 3162 8484 3162 8483
      3157 8482 3156 8480 3154 8482 3149 8482
      3149 8481 3149 8480 3147 8481 3144 8480
      3130 8488
TIME...MOT...LOC 0305Z 278DEG 34KT 3163 8468 3113 8499

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 2:19 PM CST, 6 hours 18 minutes earlier.

Area forecast discussion, Feb 10, 2:19 PM CST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST Sun Feb 10 2013

.NEAR TERM [Through Tonight]...
Stacked low pressure system near Omaha early this Sunday afternoon
will lift northeastward to the western Great Lakes with a trailing
cold front south-southwestward across western GA/central AL by 12z
Mon. Showers and thunderstorms will spread into our CWA from
northwest to southeast. Our local 12z WRF model shows a solid line
segment entering our SE AL zones shortly after 3 am and progressing
to an Albany GA to northwest Walton County line around daybreak. The
model also shows isolated to scattered convection developing across
the Florida panhandle and remaining Georgia zones. Will keep a sharp
near 100% to 0% NW-SE PoP gradient overnight. There continues to be
a low end threat for severe weather with this system and SPC has a
few of our SE AL zones and northwest Walton County highlighted for a
slight risk. The main severe threat will be from damaging
thunderstorm winds although an isolated tornado cannot be ruled out.
It will be mild with lows in the lower to mid 60s.

&&

.SHORT TERM [Monday Through Tuesday Night]...
At the beginning of the period, showers and thunderstorms are
expected to be nearing the western portion of the forecast area,
but they should be in a weakening state as the primary forcing is
lifting to the north of the region. Model guidance has been
in reasonably good agreement that the frontal boundary with this
system will stall across the forecast area by Monday evening and
remain nearly stationary into Tuesday evening. With the 12z cycle
this afternoon, there appears to be more uncertainty with the far
end of the short term period as the next mid level impulse is
predicted to move slower out of the Rockies, resulting in a
potential longer period of more unsettled weather for our region.

The primary concern throughout the short term period will be
locally heavy rainfall with the stalled frontal boundary in place
across the area. This boundary will provide a focus for showers
and isolated storms through the short term period, especially
across Southern Alabama and Georgia. Rainfall amounts through
Tuesday evening could easily approach 2 to 3 inches with isolated
higher totals.

Severe weather appears less likely as instability will be quite
limited, especially by Tuesday as only a small portion of the
forecast area will be in the warm sector.

&&

.LONG TERM [Wednesday through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.

&&

.AVIATION [Through 18Z Monday]...
Gusty southeast to south winds will continue until around sunset.
CIGS will lower to MVFR levels this evening and gradually lower to
IFR/LIFR at all sites by daybreak. Showers and thunderstorms will
spread from northwest to southeast with the best chances at DHN
and ABY before 12z and remaining TAF sites by 18z.

&&

.MARINE...
Small craft advisory conditions will continue through tonight
across the western waters before diminishing by sunrise on Monday
as the gradient weakens with the approach of the front. Winds will
remain below headline criteria despite occasional storms until
Wednesday when an area of low pressure will move across the Gulf.
Winds will increase to near advisory levels at this time. Winds
will shift to offshore on Thursday and then diminish into the
weekend.

&&

.FIRE WEATHER...
A cold front will approach the forecast area tonight and move across
on Monday. Associated showers and thunderstorms along with breezy
and gusty onshore winds will keep relative humidities well above
critical levels. Another strong cold front will move through the
Tri-state region late Tuesday into early Wednesday. In its wake, the
airmass will dry out but humidities should remain above red flag
levels through the rest of the work week.

&&

.HYDROLOGY...
Expect 2 to 4 inches of rain across the region starting tonight
through Wednesday with the heaviest totals across Southern Alabama
and Georgia. Isolated higher totals up to 5 inches are possible.
Widespread flooding is not anticipated. However, rises on rivers
are anticipated with this rainfall, particularly further to the
north where the combination of local runoff and routed upstream
flows lead to a few locations reaching minor flood stage later
this week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   58  74  58  65  57 / 20  70  50  60  90
Panama City   63  71  58  64  58 / 40  70  50  60  90
Dothan        63  68  52  61  53 / 70  80  80  80  90
Albany        60  69  52  59  53 / 60  80  80  80  90
Valdosta      58  75  55  62  56 / 10  70  50  60  90
Cross City    55  76  57  72  57 /  0  40  30  30  70
Apalachicola  62  71  60  66  60 / 20  70  50  50  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...SMALL CRAFT ADVISORY until 4 PM EST this afternoon for Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to
     20 Nm-Waters from Suwannee River to Apalachicola FL from
     20 to 60 NM.
     SMALL CRAFT ADVISORY until 4 AM EST Monday for Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Barry
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Barry
MARINE...Godsey
FIRE WEATHER...Barry
HYDROLOGY...Godsey
Hazardous weather outlook, Feb 10, 3:32 AM CST, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EST SUN FEB 10 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-111000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
432 AM EST SUN FEB 10 2013 /332 AM CST SUN FEB 10 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SMALL CRAFT ADVISORY CONDITIONS ARE OCCURRING ACROSS MOST OF THE
MARINE AREA. AS WINDS VEER TO THE SOUTHEAST...SURF WILL BUILD ALONG
THE COAST AND WILL CREATE A HIGH RISK FOR RIP CURRENTS. CONDITIONS
WILL SUBSIDE BELOW ADVISORY THRESHOLDS THIS AFTERNOON EAST OF
APALACHICOLA...BUT THIS WILL NOT OCCUR FOR THE PANHANDLE WATERS
UNTIL LATE TONIGHT. CHANCES FOR THUNDERSTORMS WILL INCREASE FROM
THIS AFTERNOON INTO TONIGHT ACROSS WESTERN PORTIONS OF THE
FORECAST AREA. A STRONG TO SEVERE STORM CANNOT BE RULED OUT OVER
SOUTHEAST ALABAMA WHICH THE STORM PREDICTION CENTER HAS OUTLOOKED
FOR A SLIGHT RISK FOR SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
AS A COLD FRONT SETTLES INTO THE FORECAST AREA ON MONDAY AND THEN
RETREATS ON TUESDAY...ENOUGH INSTABILITY MAY MOVE INLAND TO TAP
INTO STRENGTHENING WIND FIELDS AND CREATE A MARGINAL THREAT FOR
SEVERE STORMS. THE PRIMARY THREAT AREA WILL BE COASTAL FLORIDA ON
MONDAY AND ALL OF THE FLORIDA PANHANDLE AND BIG BEND ON TUESDAY.
THE RISK AREA COULD EXPAND INLAND DEPENDING ON THE STRENGTH AND
TRACK OF LOW PRESSURE AS IT CROSSES THE GULF STATES DURING THIS
PERIOD. PERIODS OF HEAVY RAINFALL WILL ALSO BE POSSIBLE FROM
MONDAY INTO EARLY WEDNESDAY. STORM TOTAL RAINFALL OF 3 TO 4 INCHES
IS FORECAST ACROSS NORTHERN PORTIONS OF THE FORECAST AREA WITH
LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS COULD LEAD TO
LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE FLOODING LATER IN
THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY LEVEL WINDS AND
SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS THE LOW PASSES
NORTH OF THE MARINE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...THERE IS A
SMALL SEVERE WEATHER THREAT LATE IN THE DAY AND INTO THE NIGHT.
SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WATCHES OR WARNINGS ARE
ISSUED FOR THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

In the hours before

Local storm report, Feb 10, 8:26 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
926 PM EST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND GST     HANCHEY FIELD           31.35N 85.65W
02/10/2013  M58 MPH          DALE               AL   ASOS

&&

FOURNIER
Local storm report, Feb 10, 8:29 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
929 PM EST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     10 N ELBA               31.56N 86.08W
02/10/2013                   COFFEE             AL   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS NORTHERN HALF OF COUNTY

&&

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:22 PM CSTTornado WarningTAECoffee23 min
Feb 10, 7:43 PM CSTTornado WarningTAECoffee, Dale32 min
Feb 10, 8:09 PM CSTSevere Thunderstorm WarningTAECoffee, Dale, Henry, Houston51 min
Feb 10, 9:19 PM CSTAreal Flood WarningTAECoffee, Dale, Geneva, Houston3 hr
Feb 10, 9:46 PM CSTAreal Flood WarningTAEDale, Houston3 hr
Feb 11, 12:23 AM CSTSpecial Weather StatementTAEHouston37 min
Feb 11, 12:44 AM CSTSevere Thunderstorm WarningTAEHouston31 min
Feb 11, 1:02 AM CSTTornado WarningTAEHouston28 min
Feb 11, 1:48 AM CSTAreal Flood WarningTAEGeneva117 min
Feb 11, 5:16 AM CSTFlash Flood WatchTAECoffee, Dale, Geneva, Henry, Houston48 hr
Feb 11, 6:50 AM CSTAreal Flood AdvisoryTAEGeneva, Houston40 days
Feb 11, 7:49 AM CSTFlash Flood WarningTAEGeneva, Houston116 min
Feb 11, 9:39 AM CSTFlash Flood WarningTAEGeneva, Houston6 hr
Feb 11, 12:14 PM CSTRiver Flood AdvisoryTAEDale36 hr
Feb 11, 12:14 PM CSTRiver Flood AdvisoryTAEGeneva36 hr
Feb 11, 12:50 PM CSTSevere Thunderstorm WarningTAEHouston40 min
Feb 11, 3:33 PM CSTAreal Flood WarningTAEGeneva, Houston6 hr
Feb 10, 9:03 PM CSTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early27 min
Feb 10, 9:30 PM CSTSpecial Weather StatementTAEBaker, Calhoun30 min
Feb 11, 9:52 AM CSTAreal Flood AdvisoryTAEBaker, Calhoun, Dougherty, Early, Miller, Seminole3 hr
Feb 11, 10:52 AM CSTAreal Flood AdvisoryTAEBen Hill, Irwin, Tift, Turner, Worth3 hr
Feb 11, 10:56 AM CSTAreal Flood AdvisoryTAEClay, Lee, Randolph, Terrell3 hr
Feb 11, 11:37 AM CSTFlash Flood WarningTAEEarly, Miller113 min
Feb 11, 12:00 PM CSTRiver Flood WarningTAELee69 hr
Feb 11, 12:39 PM CSTAreal Flood AdvisoryTAEBaker, Dougherty111 min
Feb 11, 1:36 PM CSTAreal Flood AdvisoryTAEDecatur, Miller, Seminole114 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.